The Artin-Mazur Zeta Function of a Dynamically Affine Rational Map in Positive Characteristic
Journal de Théorie des Nombres de Bordeaux, Tome 28 (2016) no. 2, pp. 301-324.

Soit k un corps algébriquement clos de caractéristique positive. Nous déterminons la rationalité ou la transcendance de la fonction zêta d’Artin-Mazur d’une fonction dynamiquement affine 1 (k) 1 (k).

We determine the rationality or the transcendence of the Artin-Mazur zeta function of a dynamically affine self-map of 1 (k) for k an algebraically closed field of positive characteristic.

Reçu le :
Accepté le :
Publié le :
DOI : https://doi.org/10.5802/jtnb.941
Classification : 37P05,  11G20,  11B85
Mots clés : Arithmetic dynamics, algebraic groups, automatic sequences, finite fields.
@article{JTNB_2016__28_2_301_0,
     author = {Andrew Bridy},
     title = {The {Artin-Mazur} {Zeta} {Function} of a {Dynamically} {Affine} {Rational} {Map} in {Positive} {Characteristic}},
     journal = {Journal de Th\'eorie des Nombres de Bordeaux},
     pages = {301--324},
     publisher = {Soci\'et\'e Arithm\'etique de Bordeaux},
     volume = {28},
     number = {2},
     year = {2016},
     doi = {10.5802/jtnb.941},
     mrnumber = {3509712},
     zbl = {1393.37109},
     language = {en},
     url = {https://jtnb.centre-mersenne.org/articles/10.5802/jtnb.941/}
}
Andrew Bridy. The Artin-Mazur Zeta Function of a Dynamically Affine Rational Map in Positive Characteristic. Journal de Théorie des Nombres de Bordeaux, Tome 28 (2016) no. 2, pp. 301-324. doi : 10.5802/jtnb.941. https://jtnb.centre-mersenne.org/articles/10.5802/jtnb.941/

[1] J.-P. Allouche & J. Shallit, Automatic sequences, Cambridge University Press, Cambridge, 2003, Theory, applications, generalizations, xvi+571 pages. | Article

[2] M. Artin & B. Mazur, « On periodic points », Ann. of Math. (2) 81 (1965), p. 82-99. | Article | Zbl 0127.13401

[3] M. P. Bellon & C.-M. Viallet, « Algebraic entropy », Comm. Math. Phys. 204 (1999), no. 2, p. 425-437. | Article | MR 1704282 | Zbl 0987.37007

[4] A. Bridy, « Transcendence of the Artin-Mazur zeta function for polynomial maps of 𝔸 1 (𝔽 ¯ p ) », Acta Arith. 156 (2012), no. 3, p. 293-300. | Article | Zbl 1285.37019

[5] D. A. Cox, Primes of the form x 2 +ny 2 , second ed., Pure and Applied Mathematics (Hoboken), John Wiley & Sons, Inc., Hoboken, NJ, 2013, Fermat, class field theory, and complex multiplication, xviii+356 pages. | Article | Zbl 1275.11002

[6] M. Deuring, « Die Typen der Multiplikatorenringe elliptischer Funktionenkörper », Abh. Math. Sem. Hansischen Univ. 14 (1941), p. 197-272. | Article | Zbl 67.0107.01

[7] D. Ghioca & M. Zieve, « Lattes maps in arbitrary characteristic », in preparation.

[8] B. Hasselblatt & J. Propp, « Degree-growth of monomial maps », Ergodic Theory Dynam. Systems 27 (2007), no. 5, p. 1375-1397. | Article | MR 2358970 | Zbl 1143.37032

[9] A. Hinkkanen, « Zeta functions of rational functions are rational », Ann. Acad. Sci. Fenn. Ser. A I Math. 19 (1994), no. 1, p. 3-10. | Zbl 0790.30015

[10] I. M. Isaacs, Algebra, Brooks/Cole Publishing Co., Pacific Grove, CA, 1994, A graduate course, xii+516 pages.

[11] R. Lidl & H. Niederreiter, Introduction to finite fields and their applications, first ed., Cambridge University Press, Cambridge, 1994, xii+416 pages. | Article | Zbl 0820.11072

[12] J. Milnor, « On Lattès maps », in Dynamics on the Riemann sphere, Eur. Math. Soc., Zürich, 2006, p. 9-43. | Article | Zbl 1235.37015

[13] J. H. Silverman, The arithmetic of dynamical systems, Graduate Texts in Mathematics, vol. 241, Springer, New York, 2007, x+511 pages. | Article | Zbl 1130.37001

[14] —, The arithmetic of elliptic curves, second ed., Graduate Texts in Mathematics, vol. 106, Springer, Dordrecht, 2009, xx+513 pages. | Article

[15] —, Moduli spaces and arithmetic dynamics, CRM Monograph Series, vol. 30, American Mathematical Society, Providence, RI, 2012, viii+140 pages. | Zbl 1247.37004

[16] —, « Dynamical degree, arithmetic entropy, and canonical heights for dominant rational self-maps of projective space », Ergodic Theory Dynam. Systems 34 (2014), no. 2, p. 647-678. | Article | MR 3233709 | Zbl 1372.37093

[17] M.-F. Vignéras, Arithmétique des algèbres de quaternions, Lecture Notes in Mathematics, vol. 800, Springer, Berlin, 1980, vii+169 pages. | Zbl 0422.12008